# SDR GTIA2025070738981

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 26,423 hours, 11,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O FA REPORTED FUME/ ODOR IN CABIN COMPLIED WITH QRH ISOLATED PACK 2 OFF FUME/ODOR DISIPATED. DESCRIPTION OF ODOR/FUMES: TEMPORARY, WASTE: FISH SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A INSPECTED ENG 1 & 2 OIL & APU OIL IAW AMM 71-00-00 OIL LVL OK PERFORMED ENG RUN FOR ENG 1 & 2 LVL A DECONTAIMATION IAW AMM 71-00-00 NO FUME OR ODOR NOTED AT THIS TIME A/C OK FOR SVC
